United Kingdom (Great Britain)
A 34-year-old male asked:
I have itchy skin rashes over my thighs, legs, arms, and elbows, ever since i took paracetamol-codeine tablets. what can i use for this intense itch ?
1 doctor answer • 3 doctors weighed in
Dr. William Newtonanswered
Pain Management 21 years experience
Allergy: Sound like a reaction to the medication. Itching can usually be helped with Benadryl (diphenhydramine) otc. Just follow the directions on the package. You should also call the doc who gave you the medicine to let them know your symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
5.5k viewsReviewed >2 years ago
Last updated Feb 13, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.